MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. HOYA ISERT 251; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. HOYA ISERT 251; INTRAOCULAR LENS
Model Number HOYA ISERT 251 (+24.50 D)
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This initial emdr is being submitted to fda for outside us like products reporting.Manufacturer's codes for: method, results, and conclusion are pending device return and completion of product investigation.Once the product investigation is completed, a follow-up report will be submitted to fda which will include the manufacturer's codes for method, results, and conclusion.
 
Event or Problem Description
Peeling haptic during use.Patient impact: no impact.Only prolonged surgery time while back-up lens implanted with no harm to patient.It occurred in (b)(6), there was no impact to patient, but it was reported as ae to local authority by hospital.
 
Event or Problem Description
Peeling haptic during use.Patient impact: no impact.Only prolonged surgery time while back-up lens implanted with no harm to patient.It occurred in china, there was no impact to patient, but it was reported as ae to local authority by hospital.
 
Additional Manufacturer Narrative
This follow-up #1 emdr is being submitted to fda for outside us like products reporting.The product was not returned.Therefore, the product complaint investigation consisted of a review of manufacturing and production records.The results of the investigation are noted below.The product has not been returned as of 27 march 2020.No abnormalities were found in production and inspection records of the product.(serial no.: (b)(6); model: 251) exact root cause is not determined.From our investigation, we assume this issue is not product related.A review of the most recent trending report indicates that no significant trends have been identified for the product and failure codes.No capa is required as part of the product investigation.

Brand Name
HOYA ISERT 251
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
15335 fairfield ranch rd.
suite 250
chino hills CA 91709
MDR Report Key9419413
Report Number3006723646-2019-00105
Device Sequence Number2491460
Product Code HQL
UDI-Device Identifier04547480450384
UDI-Public04547480450384
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model NumberHOYA ISERT 251 (+24.50 D)
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2019
Supplement Date Received by Manufacturer11/16/2019
Initial Report FDA Received Date12/05/2019
Supplement Report FDA Received Date03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1